Tylenol Extra Strength Cold Relief Day/Night EZTabs, Acetaminophen 500mg, 20 Count
Extra Strength TYLENOL® Cold Daytime/Nighttime EZTABS® give you the trusted relief you need, day or night. Each tablet contains 500 milligrams of acetaminophen for pain relief, 10 milligrams of dextromethorphan hydrobromide for cough suppression, and 5 milligrams of phenylephrine hydrochloride for relief of nasal congestion. The nighttime tablets add 2 milligrams of chlorpheniramine maleate, an antihistamine, for relief of runny nose and sneezing. Extra Strength TYLENOL® Cold Daytime/Nighttime EZTABS® come in packages of 20 (10 daytime tablets, 10 nighttime tablets) or 40 (24 daytime tablets, 16 nighttime tablets) easy-to-swallow tablets.